Incidence and associated factors to adverse reactions of the initial antiretroviral treatment in patients with HIV

Article Spanish; Castilian OPEN
Astuvilca, Juan; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Sociedad Científica de San Fernando. Lima, Perú. Estudiantes de medicina.; Arce-Villavicencio, Yanet; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Sociedad Científica de San Fernando. Lima, Perú. Estudiantes de medicina.; Sotelo, Raúl; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Sociedad Científica de San Fernando. Lima, Perú. Estudiantes de medicina.; Quispe, José; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Sociedad Científica de San Fernando. Lima, Perú. Estudiantes de medicina.; Guillén, Regina; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Estudiantes de medicina.; Peralta, Lillian; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Estudiantes de medicina.; Huaringa, Jorge; Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima, Perú. Estudiantes de medicina.; Gutiérrez, César; Departamento Académico de Medicina Preventiva y Salud Pública, Facultad de Medicina, Universidad Nacional Mayor de San Marcos. Lima-Perú. Médico epidemiólogo.;
(2007)
  • Publisher: Instituto Nacional de Salud
  • Related identifiers: doi: 10.17843/rpmesp.2007.243.1110
  • Subject: HIV/AIDS; Highly active antiretroviral therapy; Adverse drug reaction reporting system; Incidence | VIH/SIDA; Terapia de alta actividad antirretroviral/ efectos adversos; Sistemas de registro de reacción adversa a medicamentos; Incidencia

The high incidence of adverse reactions to the high activity antiretroviral treatment (HAART) in patients with HIV/AIDS, can affect their quality of life and adherence to the treatment. Objectives: To determinate the incidence of adverse reactions to the initial HAART... View more
Share - Bookmark